I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 3, PAGES 821-835
I. D. Kan
View as HTML View as gif image View as LaTeX source
In the article some new theorems on a problem of Frobenius are proved. These theorems generalize other theorems on the problem. A new specific particular order on the set of integers is introduced in the article to prove the theorems.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 20, 2000